D-stability analysis of discrete-delay perturbed systems

Trinh, Hieu and Aldeen, M. 1995, D-stability analysis of discrete-delay perturbed systems, International journal of control, vol. 61, no. 2, pp. 493-505, doi: 10.1080/00207179508921913.

Attached Files
Name Description MIMEType Size Downloads

Title D-stability analysis of discrete-delay perturbed systems
Formatted title D-stability analysis of discrete-delay perturbed systems
Author(s) Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Aldeen, M.
Journal name International journal of control
Volume number 61
Issue number 2
Start page 493
End page 505
Total pages 13
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 1995
ISSN 0020-7179
1366-5820
Keyword(s) Science & Technology
Technology
Automation & Control Systems
TIME-SYSTEMS
UNCERTAIN SYSTEMS
POLE-ASSIGNMENT
ROBUSTNESS
BOUNDS
DISK
Language eng
DOI 10.1080/00207179508921913
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1995, Taylor & Francis
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095659

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in TR Web of Science
Scopus Citation Count Cited 25 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 169 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:11:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.